# SDR CALA2018091901966

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 82,203 hours, 19,741 cycles
- System (JASC): 2565 · Escape Slide
- Part: Washer
- Part number: 416N27218
- Condition: Failed
- Location: Evac Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT WING SLIDE EICAS AT 25 00 FT 180KTS. THEN AGAIN ON SHORT FINAL UNTIL TOUCHDOWN. DEACTIVATED THE OFF-WING SYS REF AMM 25-60-00. UPON INSPECTION OF THE SLIDE COMPARTMENT DOOR FOUND THE AFT STUD FOR THE LATCH NOT SECURED. SADDLE WASHERS P/N 416N2721-8. REPLACED BUSHING ON RT OVER WING EXIT ACCESS PANEL, AND REINSTALLED STUD IAW AMM 25-60-00 RETURNED OVER WING SLIDES BACK TO NORMAL CONDITION. INSPECTED REACTIVATION OF RT OVERWING DOOR SLIDE.
